# SDR C2XA97IA265

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14445
- Make and model: Aerosp ATR42-500
- Aircraft serial: 503
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE VISIT NR 14.  TOTAL TIME:  3,644.5 HOURS.  CYCLES:  3,388.  DURING A ROUTINE INSPECTION OF THE EMERGENCY LIGHTING SYSTEM, THE CABIN FLOOR PROXIMITY FORWARD SECTION FAILED TO OPERATE.  MAINTENANCE INSPECTED EMERGENCY LIGHTING SYSTEM AND FOUND A BROKEN WIRE NEAR CONNECTOR NR 731VT.  MAINTENANCE REPAIRED THE BROKEN WIRE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ID NR 2931 (GAUGE:  CF22).  (X)
